# SDR 07FDEA01945

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR NR 6 LATCH SPOOL AND FITTING IS CORRODED.  REMOVED NR 6 SPOOL IAW DC/MD10 FEDEX EA NR 8-5230-110663 STEPS 5A AND B.  CLEANED,TREATED AND PRIMED IAW FEDEX DC/MD10 SRM 51-21-01 VOL 11.  INSTALLED NR 6 SPOOL AND FITTING IAW FEDEX EA NR 8-5230-110663.  INSTALLED MAIN CARGO   DOOR LOWER JAMB SUPPORT FITTING AND RIGGED DOOR IAW FEDEX EA NR 8-5230-110663.
